Multiple positive solutions of semilinear differential equations with singularities

被引:175
作者
Lan, KQ [1 ]
机构
[1] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES | 2001年 / 63卷
关键词
D O I
10.1112/S002461070100206X
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
[No abstract available]
引用
收藏
页码:690 / 704
页数:15
相关论文
共 28 条
[1]   FIXED-POINT EQUATIONS AND NONLINEAR EIGENVALUE PROBLEMS IN ORDERED BANACH-SPACES [J].
AMANN, H .
SIAM REVIEW, 1976, 18 (04) :620-709
[2]  
Ambrosetti A., 1973, Journal of Functional Analysis, V14, P349, DOI 10.1016/0022-1236(73)90051-7
[3]  
[Anonymous], 1985, DISS MATH
[4]   NONLINEAR ELLIPTIC PROBLEMS IN ANNULAR DOMAINS [J].
BANDLE, C ;
COFFMAN, CV ;
MARCUS, M .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1987, 69 (03) :322-345
[5]   EVOLUTION OF A STABLE PROFILE FOR A CLASS OF NONLINEAR DIFFUSION EQUATIONS WITH FIXED BOUNDARIES [J].
BERRYMAN, JG .
JOURNAL OF MATHEMATICAL PHYSICS, 1977, 18 (11) :2108-2115
[6]  
Brezis H., 1977, Comm. Part. Differ. Equ, V2, P601, DOI DOI 10.1080/03605307708820041
[7]   UNIVERSAL APPROXIMATE ANALYTICAL SOLUTION OF THOMAS-FERMI EQUATION FOR IONS [J].
CSAVINSZKY, P .
PHYSICAL REVIEW A, 1973, 8 (04) :1688-1701
[8]  
Deimling K., 1985, NONLINEAR FUNCTIONAL, DOI DOI 10.1007/978-3-662-00547-7
[9]   ON THE EXISTENCE OF POSITIVE SOLUTIONS OF ORDINARY DIFFERENTIAL-EQUATIONS [J].
ERBE, LH ;
WANG, HY .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1994, 120 (03) :743-748
[10]   MULTIPLE POSITIVE SOLUTIONS OF SOME BOUNDARY-VALUE-PROBLEMS [J].
ERBE, LH ;
HU, SC ;
WANG, HY .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1994, 184 (03) :640-648